Please use this identifier to cite or link to this item:
Title: The minimum k-cover problem
Authors: Gorbenko, A.
Popov, V.
Issue Date: 2013
Publisher: Hikari Ltd.
Citation: Gorbenko A. The minimum k-cover problem / A. Gorbenko, V. Popov. — DOI 10.12988/ams.2013.13211 // Applied Mathematical Sciences. — 2013. — Vol. 7. — Iss. 45-48. — P. 2347-2352.
Abstract: We consider the problem of determining the minimum cardinality collection of substrings, each of given length k ≥ 2, that "cover" a given string x of length n. We describe an approach to solve this problem. This approach is based on constructing an explicit reduction from the problem to the satisfiability problem. © 2013 Anna Gorbenko and Vladimir Popov.
Keywords: K-COVERS
Access: info:eu-repo/semantics/openAccess
SCOPUS ID: 84876387345
PURE ID: 917120
ISSN: 1312885X
DOI: 10.12988/ams.2013.13211
Appears in Collections:Научные публикации ученых УрФУ, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-84876387345.pdf79,57 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.